Of limit key polynomials

Maria Alberich-Carramiñana, Alberto F.F. Boix, Julio Fernández, Jordi Guàrdia, Enric Nart, Joaquim Roé

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let ν be a valuation of arbitrary rank on the polynomial ring K[x] with coefficients in a field K. We prove comparison theorems between MacLane–Vaquié key polynomials for valuations μ ≤ ν and abstract key polynomials for ν. Also, some results on invariants associated to limit key polynomials are obtained. In particular, if char.K/ D 0, we show that all the limit key polynomials of unbounded continuous families of augmentations have the numerical character equal to one.

Original languageEnglish
Pages (from-to)201-229
Number of pages29
JournalIllinois Journal of Mathematics
Issue number1
StatePublished - 1 Jan 2021

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Of limit key polynomials'. Together they form a unique fingerprint.

Cite this